Header

UZH-Logo

Maintenance Infos

Asymptotic behavior of solutions to nonlocal diffusion systems driven by systems of ordinary differential equations


Chipot, M; Okada, K (2007). Asymptotic behavior of solutions to nonlocal diffusion systems driven by systems of ordinary differential equations. Advances in Differential Equations, 12(8):841-866.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:08 Dec 2009 08:03
Last Modified:05 Apr 2016 13:23
Publisher:Khayyam
ISSN:1079-9389
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2340255

Download

Full text not available from this repository.

Author Collaborations